# SDR AALA201510199014

- Difficulty date: October 12, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N83263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON L3 EMER EXIT CUT OUT LOWER SILL BOTTOM SURFACE AT BS 1350 & LBL 63.  REPLACED SILL WEB IAW SRM 53-60-15-1A-1 DET V & SRM 51-40-02.
